Tuesday, February 24, 2009

Brilliant MV!



This is the MV of the song "Her Morning Elegance" by Oren Lavie. I like it so much and especially the MV, it's really amazing and creative!

Some fun facts that I got from his Myspace:

* The video was shot all stills - roughly 3225 still photos for the entire video, using one camera, hanging from the ceiling for the main body of the movie.

* It took 4 weeks before shooting to create an animated computer generated storyboard for the video, with 3d dummies for the characters.

* It took only 2 days of shooting for the live actors on set to re-create the 3.5 minutes computer sequence, frame by frame.

* Some of the bed sheets used in the video were taken from Oren’s own bedroom and are now considered collectors items, worth at the moment not very much and therefore used as bed sheets.

- Fun Facts from Oren Lavie's Myspace

Wednesday, February 11, 2009

Interesting Chest Xray (4)

If you see a chest Xray like this, showing multiple cavitating lesions in bilateral lungs, in an IVDU (intravenous drug user) presented with fever, will you just treat it as multiple lung abscesses?


Related posts:
Interesting Chest Xray (3)
Interesting Chest Xray (2)
Interesting Chest Xray (1)

Thursday, February 05, 2009

Side Effects of Drugs?

Saw a patient presented with uncontrolled hypertension. He has been hypertensive for almost a year, but admitted that he's not compliant to medications. He showed me the medications that he's on: Perindopril, Atenolol, Amlodipine and Lovastatin.

Me: "So why are you not taking the medications? Is it that you find them too many and difficult to remember?"

Pt: "Not really...hmm I don't know how to say..."

Me: "It's ok, you can let me know your concern so that I can help, maybe to cut down the number of medications..."

Pt: "Hmm. Ok. Actually it's the side effect of the drugs that made me uncomfortable..."

Me: "Oh I see. What kind of side effect?"

Pt: "I get erectile dysfunction..."

Me: "Oh...you should have told the doc earlier. The particular medication could be discontinued or substituted with another one..."

Pt: "BUT, actually I'm not defaulting all medications. I still do take one..."

Me: "Which is?"

Pt: "Err...I think it's the one called Atenolol..."

Me: "......"

Gosh, out of all his medications, the one he "choose" to take is the one causing erectile dysfunction!

I think this is what will happen if you do not really counsel patient properly before you start them on a new drug - what side effects they might get. And because of his non-compliance, his medications have been added up due to blood pressure seemed not controlled during each clinic visit. So more drugs lead to more side effects and end result: less compliance!

Another example on importance of patient education!;)

Related Posts with Thumbnails